MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 841 to 860 of 1835

841
Reconstruction of the shape of an inclusion from Elastic Moment Tensors

Lim, Mikyoungresearcher; Yu, S, Contemporary Mathematics, pp.61 - 76, 2011-06

842
Finding minimum clique capacity

Chudnovsky, Maria; Oum, Sang-ilresearcher; Seymour, Paul, COMBINATORICA, v.32, no.3, pp.283 - 287, 2012-04

843
POLYGONAL WORDS IN FREE GROUPS

Kim, Sang-Hyunresearcher; Wilton, Henry, QUARTERLY JOURNAL OF MATHEMATICS, v.63, no.2, pp.399 - 421, 2012-06

844
A GENERALIZATION OF THE MOMENT PROBLEM TO A COMPLEX MEASURE SPACE AND AN APPROXIMATION TECHNIQUE USING BACKWARD MOMENTS

Kim, Yong Jungresearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.30, no.1, pp.187 - 207, 2011-05

845
Characteristics of Graph Braid Groups

Ko, Ki-Hyoungresearcher; Park, Hyo-Won, DISCRETE & COMPUTATIONAL GEOMETRY, v.48, no.4, pp.915 - 963, 2012-12

846
ANALYSIS ON SOME INFINITE MODULES, INNER PROJECTION, AND APPLICATIONS

Han, Kangjin; Kwak, Sijongresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.364, no.11, pp.5791 - 5812, 2012-11

847
A neighborhood method for statistical analysis of fMRI data

Ahmad, Fayyaz; Ullah, Ghanim; Kim, Sung-Horesearcher, Open Journal of Biophysics, v.2, no.1, pp.15 - 22, 2012-01

848
Singular values of principal moduli

Koo, Ja Kyungresearcher; Shin, Dong Hwa, JOURNAL OF NUMBER THEORY, v.133, no.2, pp.475 - 483, 2013-02

849
EXAMPLES OF COMPACT NEGATIVELY CURVED ALMOST COMPLEX, BUT NOT COMPLEX, MANIFOLDS

Kim, Jin Hongresearcher, INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, v.9, no.7, 2012-11

850
ON ELLIPTIC ANALOGUE OF THE HARDY SUMS

Simsek, Y; Kim, D; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.46, no.1, pp.1 - 10, 2009-01

851
A dual iterative substructuring method with a penalty term in three dimensions

Lee, Chang-Ockresearcher; Park, Eun-Hee, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.64, no.9, pp.2787 - 2805, 2012-11

852
SINGULARLY PERTURBED NONLINEAR DIRICHLET PROBLEMS WITH A GENERAL NONLINEARITY

Byeon, Jaeyoungresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.4, pp.1981 - 2001, 2010-04

853
Singularly perturbed nonlinear Neumann problems under the conditions of Berestycki and Lions

Byeon, Jaeyoungresearcher; Lee, Youngae, JOURNAL OF DIFFERENTIAL EQUATIONS, v.252, no.6, pp.3848 - 3872, 2012-03

854
Standing waves of nonlinear Schrodinger equations with the gauge field

Byeon, Jaeyoungresearcher; Huh, Hyungjin; Seok, Jinmyoung, JOURNAL OF FUNCTIONAL ANALYSIS, v.263, no.6, pp.1575 - 1608, 2012-09

855
Essential dimension of simple algebras in positive characteristic

Baek, Sanghoonresearcher, COMPTES RENDUS MATHEMATIQUE, v.349, no.7-8, pp.375 - 378, 2011-04

856
A two-level nonoverlapping Schwarz algorithm for the Stokes problem: Numerical study

Kim, Hyea Hyun; Lee, Chang-Ockresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.223, pp.153 - 160, 2012

857
The generalized Redei-matrix for function fields

Bae, Sung-Hanresearcher; Hu, Su; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.18, no.4, pp.760 - 780, 2012-07

858
Rank-width of random graphs

Lee, Choongbum; Lee, Joonkyung; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.70, no.3, pp.339 - 347, 2012-07

859
OPTIMAL DESIGN FOR DYNAMIC SPECTRUM ACCESS IN COGNITIVE RADIO NETWORKS UNDER RAYLEIGH FADING

Cho, Hyen-Je; Hwang, Gang-Ukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.8, no.4, pp.821 - 840, 2012-11

860
Rigidity Problems in Toric Topology: A Survey

Choi, Suyoung; Masuda, Mikiya; Suh, Dong Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.275, no.1, pp.177 - 190, 2011-12

Discover

rss_1.0 rss_2.0 atom_1.0